# SDR CALA0600108

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768265
- Condition: Cracked
- Location: Bs 390 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.125 INCH CRACK AT FASTENER IN FUSELAGE SKIN JUST AFT OF STA 390, S21R.  AN INTERIM REPAIR WAS INSTALLED IAW ECRA 5331-01229 AND A DIP WAS INITIATED TO ACCOMPLISH A PERMANENT REPAIR WITHIN 6,000 FLIGHT CYCLES OR 24 MONTHS WHICH EVER OCCURS FIRST FROM ACCOMPLISHMENT OF THE INTERIM REPAIR.
